Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Obstructions to the existence of Kähler structures on compact complex manifolds

Author: Ionuţ Chiose
Journal: Proc. Amer. Math. Soc. 142 (2014), 3561-3568
MSC (2010): Primary 32J27; Secondary 32Q15
Published electronically: July 3, 2014
MathSciNet review: 3238431
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a manifold in the Fujiki class $ {\mathcal C}$ which supports a $ i\partial \bar \partial $-closed metric is Kähler. This result implies that on a compact complex manifold in the Fujiki class $ {\mathcal C}$ which is not Kähler there exists a nonzero $ i\partial \bar \partial $-exact, positive current of bidimension $ (1,1)$.

References [Enhancements On Off] (What's this?)

  • [AlBa1] Lucia Alessandrini and Giovanni Bassanelli, Compact complex threefolds which are Kähler outside a smooth rational curve, Math. Nachr. 207 (1999), 21-59. MR 1724291 (2001h:32026)
  • [AlBa2] Lucia Alessandrini and Giovanni Bassanelli, Transforms of currents by modifications and 1-convex manifolds, Osaka J. Math. 40 (2003), no. 3, 717-740. MR 2003745 (2004f:32046)
  • [DePă] Jean-Pierre Demailly and Mihai Paun, Numerical characterization of the Kähler cone of a compact Kähler manifold, Ann. of Math. (2) 159 (2004), no. 3, 1247-1274. MR 2113021 (2005i:32020),
  • [FiTo] Anna Fino and Adriano Tomassini, A survey on strong KT structures, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 52(100) (2009), no. 2, 99-116. MR 2521810 (2010h:53108)
  • [HaLa] Reese Harvey and H. Blaine Lawson Jr., An intrinsic characterization of Kähler manifolds, Invent. Math. 74 (1983), no. 2, 169-198. MR 723213 (85b:32013),
  • [Fu] Akira Fujiki, On automorphism groups of compact Kähler manifolds, Invent. Math. 44 (1978), no. 3, 225-258. MR 0481142 (58 #1285)
  • [Hi] Heisuke Hironaka, An example of a non-Kählerian complex-analytic deformation of Kählerian complex structures, Ann. of Math. (2) 75 (1962), 190-208. MR 0139182 (25 #2618)
  • [La] Ahcène Lamari, Courants kählériens et surfaces compactes, Ann. Inst. Fourier (Grenoble) 49 (1999), no. 1, vii, x, 263-285 (French, with English and French summaries). MR 1688140 (2000d:32034)
  • [Pe] Thomas Peternell, Algebraicity criteria for compact complex manifolds, Math. Ann. 275 (1986), no. 4, 653-672. MR 859336 (88j:32036),
  • [Va] Jean Varouchas, Kähler spaces and proper open morphisms, Math. Ann. 283 (1989), no. 1, 13-52. MR 973802 (89m:32021),

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32J27, 32Q15

Retrieve articles in all journals with MSC (2010): 32J27, 32Q15

Additional Information

Ionuţ Chiose
Affiliation: Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, Bucharest 014700, Romania

Received by editor(s): November 6, 2012
Published electronically: July 3, 2014
Additional Notes: The author was supported by a Marie Curie International Reintegration Grant within the $7^{th}$ European Community Framework Programme and the CNCS grant PN-II-ID-PCE-2011-3-0269
Communicated by: Lei Ni
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society